# SDR AALA202202087463

- Difficulty date: February 5, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N917NN
- Make and model: Boeing 737823
- Aircraft serial: 29572
- Aircraft time: 26,970 hours, 11,181 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Faulted
- Location: Rt Wing Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLAPS WOULD NOT EXTEND AND YAW DAMPER FAILED IN DESCENT, FLAPS EXTENDED ELECTRICALLY PER QRH PROCEDURE TO 15 DEGREES. REPLACED #8 FLAP SKEW SENSOR WITH SERVICEABLE UNIT IAW AMM 27-59-01, OPS CHECK GOOD.
